Pavel Dr\'abek, H. Bevan Thompson, Christopher Tisdell
Multipoint boundary value problems for discrete equations

Comment.Math.Univ.Carolinae 42,3 (2001) 459-468.

Abstract:In this work we establish existence results for solutions to multipoint boundary value problems for second order difference equations with fully nonlinear boundary conditions involving two, three and four points. Our results are also applied to systems.

Keywords: second order difference equations, discrete boundary value problems, multipoint boundary conditions, degree theory, nonlinear boundary conditions
AMS Subject Classification: 39A10